JournalsjstVol. 4, No. 1pp. 87–111

Spectral properties of bipolar surfaces to Otsuki tori

  • Mikhail Karpukhin

    Moscow State University, Russian Federation
Spectral properties of bipolar surfaces to Otsuki tori cover
Download PDF

Abstract

The ii-th eigenvalue λi\lambda_i of the Laplace–Beltrami operator on a surface can be considered as a functional on the space of all Riemannian metrics of unit volume on this surface. Surprisingly only few examples of extremal metrics for these functionals are known. In the present paper a new countable family of extremal metrics on the torus is provided.

Cite this article

Mikhail Karpukhin, Spectral properties of bipolar surfaces to Otsuki tori. J. Spectr. Theory 4 (2014), no. 1, pp. 87–111

DOI 10.4171/JST/63